Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 15, NWS Fort Worth, TX

April 13, 2019Anderson County, Freestone County, Leon County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 13, 2019, 12:28 PM CDT for Anderson County, Freestone County, Leon County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2019, 12:28 PM CDT (17:28 UTC)
Expired
Apr 13, 2019, 1:01 PM CDT
In force
33 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.25 in

Counties Anderson County, TX, Freestone County, TX, Leon County, TX

The radar

The Ft Hood radar (KGRK), 181 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 7:55 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 531 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
531 m²/s²
0-3 km storm-relative helicity
763 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

254 
WFUS54 KFWD 131728
TORFWD
TXC001-161-289-131815-
/O.NEW.KFWD.TO.W.0015.190413T1728Z-190413T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1228 PM CDT SAT APR 13 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southeastern Freestone County in central Texas...
  Northeastern Leon County in central Texas...
  Southwestern Anderson County in central Texas...

* Until 115 PM CDT.
    
* At 1228 PM CDT, a tornado producing storm was located near Buffalo,
  or 19 miles southeast of Fairfield, moving northeast at 40 mph.

  HAZARD...Damaging tornado and half dollar size hail.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Palestine, Buffalo, Elkhart and Oakwood. 

This includes Interstate 45 between mile markers 173 and 189.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3156 9551 3154 9565 3152 9566 3151 9574
      3149 9574 3147 9572 3147 9574 3146 9575
      3146 9573 3145 9574 3134 9599 3157 9619
      3190 9585 3157 9549
TIME...MOT...LOC 1728Z 221DEG 36KT 3148 9600 

TORNADO...OBSERVED
HAIL...1.25IN

$$

Hernandez
2 follow-up statements
911 
WWUS54 KFWD 131750
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1250 PM CDT SAT APR 13 2019

TXC001-161-289-131815-
/O.CON.KFWD.TO.W.0015.000000T0000Z-190413T1815Z/
Freestone TX-Leon TX-Anderson TX-
1250 PM CDT SAT APR 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR EAST
CENTRAL FREESTONE...NORTHEASTERN LEON AND SOUTHWESTERN ANDERSON
COUNTIES...
    
At 1250 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles southwest of Palestine, moving northeast at 45
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Palestine, Elkhart and Oakwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3148 9573 3147 9576 3165 9600 3190 9585
      3157 9549 3156 9551 3154 9565 3152 9566
      3151 9574 3149 9574
TIME...MOT...LOC 1750Z 217DEG 38KT 3165 9583 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Hernandez
046 
WWUS54 KFWD 131801
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
101 PM CDT SAT APR 13 2019

TXC001-161-289-131811-
/O.CAN.KFWD.TO.W.0015.000000T0000Z-190413T1815Z/
Freestone TX-Leon TX-Anderson TX-
101 PM CDT SAT APR 13 2019

...THE TORNADO WARNING FOR EAST CENTRAL FREESTONE...NORTHEASTERN LEON
AND SOUTHWESTERN ANDERSON COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However small hail is still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central Texas.

LAT...LON 3148 9573 3147 9576 3165 9600 3190 9585
      3157 9549 3156 9551 3154 9565 3152 9566
      3151 9574 3149 9574
TIME...MOT...LOC 1758Z 221DEG 36KT 3173 9574 

$$

Hernandez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:14 AM CDT, 5 hours 14 minutes earlier.

Area forecast discussion, Apr 13, 7:14 AM CDT, 5 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
714 AM CDT Sat Apr 13 2019

.AVIATION...
/12 UTC TAF Cycle/

Concerns---Periodic TS and ceiling trends. Non-thunderstorm winds.

Summary: Very poor flying conditions are likely today at all
North/Central Texas terminals.

Confidence in TS/ceiling forecast: Medium to High.

Confidence in Non-TS winds: Medium.

The first wave of TSRA will continue to lift northward from
Metroplex TAFs, but impacts to northbound departures and the
Bonham and Bowie cornerposts will continue. SHRA will likely
continue through the morning and into the afternoon. The next
opportunity for TSRA will be from mid morning through the
afternoon when activity will approach from the southwest and
south. Gusty winds, poor vsby and small hail will be possible
with this activity. IFR ceilings will complicate things as well,
and while brief improvements have been noted at some sites, it's
probable that IFR will be the rule for most of today. LIFR is
possible at Waco as a warm front lifts northward.

Non-thunderstorm winds will increase drastically this afternoon,
with north winds sustained near 25 knots with gusts as high as 35
knots at all sites. An AWW will likely be needed to address these
wind speeds. The potential for TSRA should come to an end by 00
UTC Sunday, but there's a chance that there could be some elevated
storms beyond this period as an upper low tracks overhead. Future
TAFs will need to keep tabs on this potential. VFR does not
appear that it will return until after midnight for Metroplex
terminals, though it'll be a little sooner at Waco (around 2100
UTC Sat). Breezy north winds will prevail even during the
nighttime hours.

Bain

&&

.DISCUSSION... /Issued 401 AM CDT Sat Apr 13 2019/
The main focus in the short term period will be the threat for
strong to severe thunderstorms and heavy rain across the area. In
addition, there is the potential for strong to near severe-caliber
non-thunderstorm winds. But wait! There's more...there's a non-
zero chance for some light wintry precipitation north of the US
HWY 380 corridor early Sunday!

Surface analysis early this morning indicated a diffuse surface
warm front waffled near an Ozona to Giddings to Huntsville line.
Numerous pre-warm frontal showers and thunderstorms have erupted
in a regime characterized by steep lapse rates as evidenced by our
06 UTC FWD RAOB (in support of VORTEX-SE). The current radar
presentation along with RAP mesoanalysis suggests that this WAA
shower/storm activity will continue over the next several hours.
As a result, there will be an ever present severe hail threat with
this elevated activity as we've already observed near 2" diameter
hail in East TX. The latest HRRR seems to have captured the
evolution of the ongoing radar presentation and I see no reason to
deviate from its output for PoPs today. As the very impressive
upper trough swings eastward this morning and into the afternoon,
intense cyclogenesis is progged to occur and the surface low
should ride the aformentioned warm front into the Hill Country. As
this occurs, increasing baroclinicity should continue to fuel
showers and thunderstorms as the warm sector grows to encompass
portions of Central and East Texas. There is still a chance that
pre-warm frontal convection may impede the boundary's northward
progress, such that it remains south of our Central and East Texas
counties. At this time, I'm finding it hard to believe that this
will come to fruition (given the strong model consensus), but it
is still worth keeping an eye on.

The key message in this is that locations on the cool side of
the warm front (north of the warm front) will mainly see a risk of
heavy rain and large hail associated with elevated storms (likely
supercells). This is primarily due to very steep 700-500mb lapse
rates near 8.5 C/km, deep layer shear values around 60 knots and
MUCAPE values near 1000 J/kg. Locations to the south will have
be in an environment characterized by MLCAPE values near 2000
J/kg and very strong to extreme values of 0-1 km shear (in excess
of 40 knots). This will support all modes of severe weather,
including tornadoes. It should be noted that the risk for
thunderstorms after the noon time hour across East Texas and the
Brazos Valley has increased some and this would certainly mean
that some of our area could get in on some of the more significant
severe weather. At this time, it still appears, however, that a
bulk of the intense activity will remain deeper into East Texas
this afternoon. With repeated waves of rain and storms, a flood
threat may materialize, especially along the Red River. The fast
storm motions, may mitigate a more appreciable threat and as a
result, we will forgo any Flood/Flash Flood watches. Isolated
instances of flooding/flash flooding cannot be ruled out.

Strong non-thunderstorm winds are also expected late this
afternoon and into the overnight hours across the western half of
the area as the surface pressure gradient really tightens. I've
hoisted a Wind Advisory that runs from 21 UTC Saturday through 12
UTC Sunday, though some alterations to the product may be needed.
Conceptual models suggest that there could be some sort of sting
jet that sets up on the backside of the low. Given that there will
be some precipitation occurring on the backside of this system
associated with the TROWAL, we may see enough downward momentum
transfer due to evaporative effects which could result in some
very strong winds across the northern Big Country and possibly
into western North Texas. In fact HRRR, TTU WRF and NAM NEST
guidance has been insistent on a corridor of very intense wind
gusts (greater than 50 knots) from near and northwest of a
Gainesville to Weatherford to Eastland line. At this time, I'll
hold off on a High Wind Watch/Warning, but one may be needed if these
trends continue.

As the upper level low ejects out into the southern plains, there
will be the potential for cold core convection beneath the low
center. I'll keep PoPs in the chance to likely category as it
lifts northward. There may be a hail risk with the more vigorous
convection. As mentioned above, this upper low will induce a
TROWAL as it exits into the Ark-La-Tex and with some decent WAA
and resultant FGEN, there is the potential for some banded
precipitation. Most model guidance supports mainly a cold rain
after tonight, but the NAM suggests that a few snow flakes may mix
in along the Red River. For now, will show an all rain forecast,
but this will be another element to monitor.

The first part of next week will be generally quiet as shortwave
ridging dominates the weather. That will change around the mid-
week time frame as return flow sets up across the area. Dewpoints
are expected to creep back up into the low to mid 60s with a very
sharp dryline forecast to set up and mix eastward towards the I-35
corridor. A majority of the forcing for ascent will lift into
Oklahoma with likely capping across North and East Texas. The
dryline should slide eastward which should yield showers and
thunderstorms. Given that instability and wind shear will be
available, we will likely have to contend with another threat for
severe weather.

Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    60  43  67  50  78 / 100  50   0   0   0
Waco                67  43  67  49  78 / 100  10   0   0   0
Paris               58  42  63  45  74 / 100  70   0   0   0
Denton              58  42  65  49  78 / 100  60   0   0   0
McKinney            59  43  65  48  75 / 100  60   0   0   0
Dallas              62  45  67  51  78 / 100  50   0   0   0
Terrell             63  44  65  47  75 / 100  50   0   0   0
Corsicana           67  44  66  48  76 / 100  30   0   0   0
Temple              70  44  68  49  79 / 100  10   0   0   0
Mineral Wells       57  40  67  48  81 / 100  50   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 PM this afternoon to 7 AM CDT Sunday for
TXZ091>093-100>104-115>120-129>134-141>145-156>159.

&&

24/26
Hazardous weather outlook, Apr 13, 2:58 AM CDT, 9 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
258 AM CDT Sat Apr 13 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140800-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
258 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Storms across most of North and Central Texas will support a hail
threat throughout today. The greatest potential for severe
thunderstorms will be roughly southeast of a Temple to Athens line
where a tornado or damaging wind threat may organize later this
morning. There will also be a heavy rain and flood potential for
locales near and north of the US HWY 380 corridor.

Very strong non-thunderstorm winds will be possible during the
afternoon and overnight hours. Northerly winds of 25 to 35 MPH with
gusts to near 50 MPH will be possible, especially near and west of
I-35.

Thunderstorms may linger late tonight near and north of I-20 and
could pose a hail threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

After a brief reprieve from storm chances early in the week,
additional thunderstorms are possible late Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this morning and into the early
afternoon across a good portion of North and Central Texas.

Bain

In the hours before

Local storm report, Apr 13, 11:30 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HAIL             1 NE DENTON             33.23N  97.14W
04/13/2019  E0.88 INCH       DENTON             TX   TRAINED SPOTTER

            NICKEL SIZED HAIL REPORTED IN DENTON
Local storm report, Apr 13, 11:37 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     TORNADO          4 NNW HEARNE            30.93N  96.63W
04/13/2019                   ROBERTSON          TX   TRAINED SPOTTER

            TREE DAMAGE REPORTED 4 MILES NNW OF HEARNE
Local storm report, Apr 13, 11:40 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     TORNADO          1 SW FRANKLIN           31.02N  96.49W
04/13/2019                   ROBERTSON          TX   TRAINED SPOTTER

            METAL BUILDING DESTROYED 1 MILE SW OF FRANKLIN
Local storm report, Apr 13, 12:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TORNADO          1 SW MARQUEZ            31.22N  96.28W
04/13/2019                   LEON               TX   TRAINED SPOTTER

            REPORTS OF TREES DOWN ON HWY 79 SW OF MARQUEZ
Special weather statement, Apr 13, 12:09 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1209 PM CDT SAT APR 13 2019

TXZ091-092-102>104-118-119-121-134-135-146-131800-
Ellis TX-Kaufman TX-Collin TX-Denton TX-Tarrant TX-Henderson TX-
Navarro TX-Cooke TX-Montague TX-Dallas TX-Wise TX-
1209 PM CDT SAT APR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTAGUE...
SOUTHWESTERN KAUFMAN...EASTERN WISE...DENTON...NORTHWESTERN
HENDERSON...NORTHEASTERN TARRANT...ELLIS...SOUTHWESTERN COLLIN...
COOKE...DALLAS AND NORTHERN NAVARRO COUNTIES UNTIL 100 PM CDT...

At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sunset to New Fairview to near Ovilla to
near Blooming Grove. Movement was north at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Dallas, Fort Worth, Arlington, Plano, Garland, Irving, Grand Prairie,
Mesquite, McKinney, Carrollton, Frisco, Denton, Richardson,
Lewisville, Allen, Flower Mound, Rowlett, Euless, Desoto and Bedford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central and north central Texas.

LAT...LON 3386 9733 3387 9732 3349 9695 3342 9694
      3341 9690 3302 9662 3285 9651 3282 9652
      3281 9650 3220 9613 3201 9671 3243 9690
      3303 9748 3340 9781 3382 9742 3383 9736
      3388 9733
TIME...MOT...LOC 1708Z 177DEG 35KT 3341 9777 3310 9749 3251 9691 3215
9675

Godwin
Special weather statement, Apr 13, 12:27 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
1227 PM CDT SAT APR 13 2019

TXZ135-146>148-161-162-131815-
Limestone TX-Anderson TX-Leon TX-Freestone TX-Henderson TX-
Navarro TX-
1227 PM CDT SAT APR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR FREESTONE...NORTHWESTERN LEON...
CENTRAL HENDERSON...NORTHEASTERN LIMESTONE...WESTERN ANDERSON AND
SOUTHEASTERN NAVARRO COUNTIES UNTIL 115 PM CDT...

At 1227 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Corsicana to near Wortham to 13 miles
south of Teague. Movement was northeast at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Corsicana, Palestine, Athens, Teague, Fairfield, Malakoff, Kerens,
Wortham, Trinidad, Angus, Caney City, Navarro, Fairfield Lake State
Park, Log Cabin, Murchison, Oakwood, Star Harbor, Retreat, Oak Valley
and Mildred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central and north central Texas.

LAT...LON 3171 9552 3135 9636 3171 9643 3208 9654
      3236 9573 3218 9562
TIME...MOT...LOC 1727Z 236DEG 51KT 3205 9645 3176 9637 3143 9630

Godwin

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 10:37 PM CDTSpecial Weather StatementFWDHopkins23 min
Apr 12, 11:04 PM CDTSpecial Weather StatementFWDHopkins26 min
Apr 12, 11:08 PM CDTSpecial Weather StatementFWDLimestone37 min
Apr 12, 11:38 PM CDTSpecial Weather StatementFWDLimestone37 min
Apr 12, 11:51 PM CDTSpecial Weather StatementFWDFreestone39 min
Apr 13, 12:05 AM CDTSevere Thunderstorm WarningFWDLimestone55 min
Apr 13, 12:29 AM CDTSpecial Weather StatementFWDHenderson31 min
Apr 13, 12:49 AM CDTSpecial Weather StatementFWDFreestone26 min
Apr 13, 1:01 AM CDTSevere Thunderstorm WarningFWDFreestone59 min
Apr 13, 1:08 AM CDTSpecial Weather StatementFWDHenderson37 min
Apr 13, 1:19 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt56 min
Apr 13, 1:27 AM CDTSpecial Weather StatementFWDVan Zandt33 min
Apr 13, 1:40 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt65 min
Apr 13, 1:54 AM CDTSpecial Weather StatementFWDAnderson36 min
Apr 13, 2:30 AM CDTSpecial Weather StatementFWDMontague30 min
Apr 13, 3:10 AM CDTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 31 more27 hr
Apr 13, 4:34 AM CDTSpecial Weather StatementFWDPalo Pinto56 min
Apr 13, 5:52 AM CDTSpecial Weather StatementFWDDenton23 min
Apr 13, 6:38 AM CDTSpecial Weather StatementFWDDenton37 min
Apr 13, 7:19 AM CDTSpecial Weather StatementFWDFannin26 min
Apr 13, 7:21 AM CDTSpecial Weather StatementFWDLamar39 min
Apr 13, 7:51 AM CDTSevere Thunderstorm WarningFWDLamar24 min
Apr 13, 9:01 AM CDTSpecial Weather StatementFWDMilam29 min
Apr 13, 9:13 AM CDTSpecial Weather StatementFWDDenton, Tarrant32 min
Apr 13, 9:28 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson62 min
Apr 13, 9:37 AM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Tarrant, Wise53 min
Apr 13, 9:40 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise50 min
Apr 13, 9:43 AM CDTSevere Thunderstorm WarningFWDMilam62 min
Apr 13, 9:47 AM CDTSevere Thunderstorm WarningFWDCooke, Denton43 min
Apr 13, 9:47 AM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan58 min
Apr 13, 10:01 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro59 min
Apr 13, 10:08 AM CDTSevere Thunderstorm WarningFWDBell37 min
Apr 13, 10:17 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Tarrant43 min
Apr 13, 10:32 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall28 min
Apr 13, 10:41 AM CDTSpecial Weather StatementFWDWise34 min
Apr 13, 10:45 AM CDTSevere Thunderstorm WarningFWDMilam, Robertson60 min
Apr 13, 10:47 AM CDTTornado WarningFWDMilam, Robertson43 min
Apr 13, 10:50 AM CDTSpecial Weather StatementFWDHood, Johnson, Parker, Somervell, Tarrant25 min
Apr 13, 10:52 AM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant38 min
Apr 13, 10:59 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis29 min
Apr 13, 11:06 AM CDTAreal Flood AdvisoryFWDDallas, Ellis3 hr
Apr 13, 11:16 AM CDTSevere Thunderstorm WarningFWDHopkins20 min
Apr 13, 11:17 AM CDTTornado Warning Tornado observedConsiderable damage threatFWDRobertson43 min
Apr 13, 11:30 AM CDTTornado WarningFWDRobertson30 min
Apr 13, 11:42 AM CDTTornado Warning Tornado observedConsiderable damage threatFWDLeon, Robertson48 min
Apr 13, 12:01 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson29 min
Apr 13, 12:09 PM CDTSpecial Weather StatementFWDCooke, Dallas, Denton, Ellis51 min
Apr 13, 12:27 PM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Navarro48 min
Apr 13, 12:35 PM CDTSevere Thunderstorm WarningFWDLeon55 min
Apr 13, 1:22 PM CDTSpecial Weather StatementFWDAnderson23 min
Apr 13, 1:40 PM CDTRiver Flood WarningFWDDallas15 hr
Apr 13, 3:36 PM CDTRiver Flood WarningFWDDallas40 hr
Apr 13, 3:40 PM CDTRiver Flood WarningFWDHunt45 hr
Apr 13, 3:40 PM CDTRiver Flood WarningFWDHunt, Rockwall47 hr
Apr 13, 5:19 PM CDTRiver Flood WarningFWDCollin20 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.